# SDR EE4Y20110130

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 15,965 hours, 7,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FASELAGE PAX CABIN AFT ENTRANCE AREA STA 2786, +Y129 SEAT TRACK WITH CORROSION. CORRECTIVE ACTION: DAMAGE PART IS GOING TO BE REPLACED BY A NEW PART IN ACCORDANCE WITH A319 SRM 51-72-11 PARAGRAPH 4 AND 6.
